Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Optimal Lipschitz and $L^p$ estimates for the equation $\overline \partial u = f$ on strongly pseudo-convex domains


Author: S. G. Krantz
Journal: Bull. Amer. Math. Soc. 82 (1976), 51-52
MSC (1970): Primary 35N15
DOI: https://doi.org/10.1090/S0002-9904-1976-13945-6
MathSciNet review: 0486641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. B. Folland and E. M. Stein, Estimates for the $\bar \partial \sbb$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 367477
  • 2. G. M. Henkin, Integral representations of functions holomorphic in strictly pseudoconvex domains and some applications, Mat. Sb. 78 (120) (1969), 611-632 = Math USSR Sb. 7 (1969), 597-616. MR 40 #2902. MR 249660
  • 3. G. M. Henkin, Integral representation of functions in strictly pseudoconvex domains and applications to the $øverline \partial $ problem, Mat. Sb. 82 (124) (1970), 300-308 = Math USSR Sb. 11 (1970), 273-281. MR 42 #534. MR 265625
  • 4. G. M. Henkin and A. V. Romanov, Exact Hölder estimates for the solutions of the $\bar \delta $-equation, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1171-1183 = Math. USSR Izv. 5 (1971), 1180-1192. MR 45 #2200. MR 293121
  • 5. L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N.J., 1966. MR 34 #2933. MR 203075
  • 6. E. M. Stein, Singular integrals and estimates for the Cauchy-Rieman equations, Bull. Amer. Math. Soc. 79 (1973), 440-445. MR 47 #3851. MR 315302

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35N15

Retrieve articles in all journals with MSC (1970): 35N15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13945-6

American Mathematical Society